# SDR ASAA2025020655849

- Difficulty date: February 6, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 35,034 hours, 10,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORT L1 DOOR DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. CLOSED FWD ENTRY DOOR, NO FAULTS NOTED. OPENED FWD ENTRY DOOR, NO FAULTS NOTED REF AMM 52-11-00/201 REF FIM 52-10 TASK 807 CONDUCTED FWD ENTRY DOOR CHECK GVI WITHOUT REMOVAL OF DOOR LINING, NO FAULTS NOTED REF AMM 52-11-00-200-801. FWD ENTRY DOOR OPERATES NORMAL.
